Graph spectra

Faudree, RJ and Gould, RJ and Jacobson, MS and Lehel, Jenő and Lesniak, LM (1996) Graph spectra. DISCRETE MATHEMATICS, 150 (1-3). pp. 103-113.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1153

Update Item Update Item